# SDR AALA20151109011

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 44,003 hours, 18,255 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Fod
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, INCURRED MULTIPLE BIRD STRIKES INCLUDING ONE TO NR 1 ENG & ONE CAUSING DAMAGE TO RADOME.  PERFORMED BORESCOPE ON NR 1 ENG WITH NO DAMAGE NOTED.  R & R RADOME IAW AMM 53-52-00.
